Please use this identifier to cite or link to this item:
Type: Journal article
Title: Epifaunal composition and fractal dimensions of marine plants in relation to emersion
Author: Davenport, J.
Butler, Alan
Cheshire, Anthony
Citation: Journal of the Marine Biological Association of the United Kingdom, 1999; 79(2):351-355
Issue Date: 1999
Statement of
Davenport, J.; Butler, A.; Cheshire, A.
Appears in Collections:Ecology, Evolution and Landscape Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.